# SDR UIEA2022101701149

- Difficulty date: October 20, 2022
- Submitted: October 24, 2022
- Operation: Air carrier
- Aircraft: N5237A
- Make and model: Boeing 737-8
- Aircraft serial: 32608
- Aircraft time: 48,848 hours, 24,058 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Channel
- Part number: 5140020G0
- Part serial: NA
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

***CORROSION***FWD CARGO COMP. CORROSION ON LH ZEE CHANNEL, STA. 460+10 - 500G+7, LBL 23, WL 157( REMOVED AND REPLACED Z CHANNEL STA. 400 - 500I, LBL 23, WL 157 PER DWG# 143A7505 AND SRM 51-40-02-0G-0 )
